# SDR UALA2013071905076

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 40,656 hours, 17,583 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.   O2 SYS SERVICED TO1550 PSI. 2 HOURS 40 MINUTES INTO FLT PRESSURE 1370.  SUSPECT SYS LEAK, FOUND O2 LINE FROM LT SIDE TEE FITTING LEAKING AT CAPTAIN`S O2 BOX, LINE HAD BADLY CRUSHED WASHER, R & R LINE, SERVICED O2 TO 1900 PSI AND O2 HELD TO 1880 WITH SYS PRESSURIZED.  NO FURTHER FAULTS FOUND.
